# SDR AALA202202154330

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A300*
- Aircraft serial: 5422
- Aircraft time: 28,471 hours, 11,282 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Jammed
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR IS JAMMED OR DAMAGED. REPLACED UPPER DOOR LOCK ON MID LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-50-00.
